| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported a 5fr tl powerpicc provena inserted in the right upper arm basilic vein on (b)(6) 2023 was suspected to be kinked due to persistent sluggishness and intermittent blood return.Picc dwell time was 0 days.Picc removed and a tunneled cvc placed.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.